# SDR CA010308013

- Difficulty date: February 12, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Beech B300
- Engine: Pwa PT6A60A
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Boot
- Part number: 10138000110
- Condition: Detached
- Location: Horiz Stab Deice
- Part time: 3,880 hours
- Component: Horizontal Stab, Beech, B300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS IN CLIMBOUT FROM ST.JOHNS AIRPORT, AT 22,000 FEET, AIRSPEED 140 KNOTS, RATE OF CLIMB 1,800 F.P.M., PILOT EXPERIENCED SEVERE BUFFETING TO THE POINT THAT A/C WAS ABOUT TO STALL. STALL WARNING DID NOT ACTIVATE, A/C WAS PLACED IN LEVEL FLIGHT AND BUFFETING STOPPED. A/C RETURNED TO ST. JOHNS FOR MAINTENANCE. UPON INSPECTION MAINTENANCE DISCOVERED THAT THE RIGHT DE-ICER BOOT HAD DETACHED FROM THE HORIZONTAL STABILIZER ON THE OUTBOARD END. NEW DE-ICER BOOTS WRE INSTALLED ON THE LEFT AND RIGHT SIDE, A/C WAS TEST FLOWN ALL FLIGHT CHARACTERISTICS NORMAL.
